# SDR DBCA202008170002

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600369
- Aircraft time: 11,141 hours, 11,106 cycles
- Engine: Pwc JT15D5D
- Engine time: 105,220 hours, 10,525 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 32448809
- Part serial: C4435
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER STARTING BOTH ENGINES CREW NOTED 5% SPLIT IN N2 INDICATIONS.  CREW ADVANCED POWER ON BOTH ENGINES TO BEGIN TAXIING OUT OF PARKING, ONLY RT ENGINE WOULD ADVANCE IN POWER.  CREW SHUT DOWN BOTH ENGINES AND CONTACTED MX.  MX TROUBLESHOT AND NOTED NR 1 FUEL CONTROL REQUIRES REPLACEMENT.  REMOVED AND REPLACED WITH OVH UNIT.  OPS CHECKS GOOD.
